# SDR AALA202510166299

- Difficulty date: October 12, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 37,721 hours, 15,473 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Part number: Z043H000351A
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON DECENT, CHECK SLIDE PRESSURE CAUTION MESSAGE REAPPEARED ON FLIGHT ATTENDANT PANEL. FLIGHT ATTENDANT REPORTED SLIDE PRESSURE DECREASED FROM WHAT IT WAS FILLED TO PRIOR TO DEPARTURE. MAINTENANCE REPLACED DECODER ENCODER UNIT B (DEU) PER AMM 23-73-47. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
